Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Creat membership Creat membership
Sign in

Forgot password?

Confirm
  • Forgot password?
    Sign Up
  • Confirm
    Sign In
Collection
For ¥0.57 per day, unlimited downloads CREATE MEMBERSHIP Download

toTop

If you have any feedback, Please follow the official account to submit feedback.

Turn on your phone and scan

home > search >

An upper bound for the permanent of (0,1)-matrices

Author:
Liang, Heng   Bai, Fengshan  


Journal:
Linear Algebra and its Applications


Issue Date:
2004


Abstract(summary):

A novel upper bound for the permanent of (0,1)-matrices is obtained in this paper, by using an unbiased estimator of permanent [Random Structures Algorithms 5 (1994) 349]. It is a refinement of Minc’s very famous result, and apparently tighter than the current best general bound in some cases.


Page:
291-295


VIEW PDF

The preview is over

If you wish to continue, please create your membership or download this.

Create Membership

Similar Literature

Submit Feedback

This function is a member function, members do not limit the number of downloads